# SDR 99ZZZX2326

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 2740 · Stabilizer Control System
- Part: Pin
- Part number: AJH73781
- Condition: Sheared
- Location: Horiz Stabilizer
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SVMI/SKBO - FLT 113 - STABILIZER JAMMED AT 2 UNITS NOSE UP WHILE MAKING APPROACH.  FOUND SHEAR PIN SHEARED ON HORIZONTAL STABILIZER DRIVE UNIT.  REPLACED HORIZONTAL STABILIZER CHAIN DRIVE UNIT PER AMM 27-44-05.  CONDUCTED TEST FLIGHT.  ALL SYSTEMS OPERATED SATISFACTORY.  (X)
